# SDR SIMA1954

- Difficulty date: July 13, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW NOTED ENGINE 2 HAD OIL PRESS WARNING OF 91 PSI.  ABORTED TAKEOFF AND RETURNED TO GATE. TROUBLESHOT SYSTEM AS PER AMM.  OIL PRESSURE WAS WITHIN LIMITS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
